# SDR COMA9531153

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158CA
- Make and model: Saab SF340A
- Aircraft serial: 340A158
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: DA5623A41
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: UK
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

SHUDDER FELT THROUGH CONTROL YOKE DURING INFLIGHT TURNS.  REPLACED LT AILERON BEARINGS.
